# SDR SWAA2022071124820

- Difficulty date: July 1, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 50,606 hours, 33,945 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: L/H Wing
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED TAKEOFF PRIOR TO V DUE TO SEVERE ENGINE FAILURE ON #1 ENGINE; BLEW TIRE DUE TO REJECT. / [01] REMOVED AND REPLACED #1 ENGINE PER MT 771-00-01 REF TTG800ASPOA;[02] ENGINE CHANGE C/W.;[03] C/W CONDITIONAL INSPECTIONS ON TASK CARDS TTGQ00DBED6; TTGQ00DBEDB; AND ENGINE R&R ON TASK CARD TTG8Q00ASP0A. DEFECTS NOTED ON THIS WORK PACKAGE (TTG8Q00DBE4P).
